# SDR DALA2018101606084

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 17,441 hours, 6,357 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3806 RT FWD AND RT AFT OVERWING LIGHTS CAME ON AFTER T/O . CORRECTIVE ACTION: PERFORMED PSEU BITE PER FIM 52-20 FOUND FAULTS 52-72008 AND 52-72009. RESET FAULTS, FAULTS DID NOT REAPPEAR UPON INITIAL EVALUATION OF FIM. A/C OK FOR SERVICE. (4621712).
